MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SPINOUS PROCESS CLAMP SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SPINOUS PROCESS CLAMP SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734716
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturer representative went to the site and communicated with the staff about the design and intended function of the newest generation spinous clamp.The clamp in question was functioning as intended, though some modification may be necessary intraoperatively if a patient has a wide spinous process.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that during the select patient/acquire scans task of a sacroiliac and thoracolumbar procedure, the short spinous process clamp would not engage or disengage.The site opened another spine tray and were able to use that clamp.Patient information not available at the time of the call.There was a delay to the procedure of less than one hour.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPINOUS PROCESS CLAMP SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8077322
Report Number1723170-2018-05682
Device Sequence Number1887205
Product Code OLO
UDI-Device Identifier00763000205317
UDI-Public00763000205317
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734716
Device Catalogue Number9734716
Device Lot Number180118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight86